# SDR AALA201604049009

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 47,656 hours, 17,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT ROW 1AC EMER LIGHT LENS MISSING.  INSTALLED LENS AT SEAT ROW 1AC.
